Vol 19 No 1 (2014)

Published: 2014-02-20

Articles

Two-Grid Method for Burgers’ Equation by a New Mixed Finite Element Scheme

Xiaohui Hu, Pengzhan Huang, Xinlong Feng
Abstract 254 | PDF Downloads 164 | DOI

Page 1-17

Extrapolated Implicit–Explicit Runge–Kutta Methods

Angelamaria Cardone, Zdzislaw Jackiewicz, Adrian Sandu, Hong Zhang
Abstract 348 | PDF Downloads 180 | DOI

Page 18-43

Trapping Electromagnetic Solitons in Cylinders

Daniele Funaro
Abstract 256 | PDF Downloads 145 | DOI

Page 44-51

A Mixed Joint Universality Theorem for Zeta-Functions. II

Vaida Pocevičienė, Darius Šiaučiūnas
Abstract 277 | PDF Downloads 154 | DOI

Page 52-65

Limit Theorems for Twists of L-Functions of Elliptic Curves. IV

Virginija Garbaliauskienė, Antanas Laurinčikas
Abstract 242 | PDF Downloads 142 | DOI

Page 66-74

Simple Models for Wall Effect in Fiber Suspension Flows

Ansis Ozolins, Uldis Strautins
Abstract 263 | PDF Downloads 148 | DOI

Page 75-84

Extended Foldy–Lax Approximation on Multiple Scattering

Jie Liao, Chao Ji
Abstract 276 | PDF Downloads 210 | DOI

Page 85-98

Bright and Dark Soliton Solutions of the (2 + 1)-Dimensional Evolution Equations

Ahmet Bekir, Adem C. Cevikel, Ozkan Guner, Sait San
Abstract 287 | PDF Downloads 171 | DOI

Page 118-126

Page 127-143